×

On integration in Banach spaces. X: Integration with respect to polymeasures. (English) Zbl 0688.28004

This is a direct continuation of Part IX (see the preceding review) of the series. Further generalizations of results from author’s theory of integration for polymeasures (described in Part VIII, see the last but one review) are given. These include Egoroff-Lusin type theorem, Vitali type convergence theorem, description of the range of the integral, and others.
Reviewer: Gr.Arsene

MSC:

28B05 Vector-valued set functions, measures and integrals
46G10 Vector-valued measures and integration
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Bessaga C., Pelczyński A.: On bases and unconditional convergence of series in Banach spaces. Studia Math. 17 (1958), 151-164. · Zbl 0084.09805
[2] Diestel J.: Sequences and Series in Banach Spaces. Graduate Texts in Mathematics 92, Springer-Verlag, New York-Berlin-Heidelberg-Tokyo, 1984. · Zbl 0542.46007
[3] Dobrakov I.: On integration in Banach spaces, I. Czech. Math. J. 20 (95), (1970), 511 - 536. · Zbl 0215.20103
[4] Dobrakov I.: On integration in Banach spaces, II. Czech. Math. J. 20 (95), (1970), 680-695. · Zbl 0224.46050
[5] Dobrakov I.: On integration in Banach spaces. III. Czech. Math. J. 29 (104), (1979), 478-499. · Zbl 0429.28011
[6] Dobrakov I.: On integration in Banach spaces, IV. Czech. Math. J. 30 (105), (1980), 259-279. · Zbl 0452.28006
[7] Dobrakov I.: On integration in Banach spaces, V. Czech. Math. J. 30 (105), (1980), 610-628. · Zbl 0506.28004
[8] Dobrakov I., Morales P.: On integration in Banach spaces, VI. Czech. Math. J. 35 (110),. (1985), 173-187. · Zbl 0628.28007
[9] Dobrakov I.: On integration in Banach spaces, VII. Czech. Math. J. · Zbl 0674.28003
[10] Dobrakov I.: On integration in Banach spaces, VIII, (Polymeasures). Czech. Math. J. · Zbl 0688.28002
[11] Dobrakov I.: On integration in Banach spaces, IX (Integration with respect to polymeasures). Czech. Math. J. · Zbl 0688.28003
[12] Dobrakov I.: On submeasures, I. Dissertationes Math. 112, Warszawa, 1974. · Zbl 0292.28001
[13] Dobrakov I., Farková J.: On submeasures, II. Math. Slovaca 30, 1980, 65-81. · Zbl 0428.28001
[14] Dobrakov I.: Remarks on the integrability in Banach spaces. Math. Slovaca 36, 1986, 323-327. · Zbl 0635.28005
[15] Kakihara Y.: A note on harmonizable and \(V\)-bounded processes. J. Multivariate Anal. 16, 1985, 140-156. · Zbl 0561.60041
[16] Kakihara Y.: Some remarks on Hilbert space valued stochastic processes. Research Activities 7, (1985), 9-17.
[17] Kakihara Y.: Strongly and weakly harmonizable stochastic processes of \(H\)-valued random variables. J. Multivariate Anal. 18, 1986, 127-137. · Zbl 0589.60034
[18] Katsaras A. K.: Bimeasures on topological spaces. Glasnik Matematički 20 (40), (1985), 35-49. · Zbl 0587.28009
[19] Kolmogoroff A.: Untersuchungen über den Integralbegriff. Math. Ann. 103 (1930), 654-696. · JFM 56.0923.01
[20] Ylinen K: On vector bimeasures. Annali Mat. Pura Appl. (4) 117, 1978, 115-138. · Zbl 0399.46032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.